# SDR 9624451146

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING POWER REDUCTION AT FL210, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL.  AS EGT CLIMBED TO 750 DEGREES, THE ENGINE WAS SHUT DOWN AND RESTARTED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND CONTINUED FLIGHT TO PHL WITHOUT FURTHER INCIDENT.  VISUAL AND TYPE-A INSPECTION REVEALED NO DISCREPANCIES.  BORESCOPE INSPECTION WILL BE DONE WITHIN FOUR CYCLES.
